Why is it so?

Discussion in 'Health and medical' started by Francispoon, Jan 25, 2004.

  1. Francispoon

    Francispoon Guest

    When i was much younger, i was able to manage my bp with almost any kind of hypertensive medication.
    A few months ago, it took me a great deal of pain to be educated that i need the drug interaction
    between various kinds of pills to have my bp under control. That is to say, i need to take ACE
    inhibitor with diurectics OR calcium channel blocker with beta-blocker. Without the drug
    interaction, either ACE inhibitor or calcium channel blocker 'taken alone' is quite ineffective.

    Wonder why?

    THX

    FP
     
    Tags:


  2. [email protected] (francispoon) wrote in message news:<[email protected]>...
    > When i was much younger, i was able to manage my bp with almost any kind of hypertensive
    > medication. A few months ago, it took me a great deal of pain to be educated that i need the drug
    > interaction between various kinds of pills to have my bp under control. That is to say, i need to
    > take ACE inhibitor with diurectics OR calcium channel blocker with beta-blocker. Without the drug
    > interaction, either ACE inhibitor or calcium channel blocker 'taken alone' is quite ineffective.
    >
    > Wonder why?

    My guess is because you are older (and heavier).

    > THX

    You are welcome.

    Humbly,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com
     
  3. Francispoon

    Francispoon Guest

    [email protected] (Dr. Andrew B. Chung, MD/PhD) wrote in message news:<[email protected]>...
    > [email protected] (francispoon) wrote in message
    > news:<[email protected]>...
    > > When i was much younger, i was able to manage my bp with almost any kind of hypertensive
    > > medication. A few months ago, it took me a great deal of pain to be educated that i need the
    > > drug interaction between various kinds of pills to have my bp under control. That is to say, i
    > > need to take ACE inhibitor with diurectics OR calcium channel blocker with beta-blocker. Without
    > > the drug interaction, either ACE inhibitor or calcium channel blocker 'taken alone' is quite
    > > ineffective.
    > >
    > > Wonder why?
    >
    > My guess is because you are older (and heavier).

    Next question. I am taking 10mg of Zestril and 25 mg of hydrochloridethiazide. My bp is around 120-140//80-
    90, depending on the amount of sleep, weather, etc.. But i have experienced that my diurectics does
    have the impact of moving the ringing in my left ear to the middle of my head and thus i want to get
    rid of it.

    Question: Will ACE inhibitor interact with say a calcium channel blocker like Plendil and produce an
    effective combination?

    Thanks,

    FP
    ===========================>
    > > THX
    >
    > You are welcome.
    >
    > Humbly,
    >
    > Andrew
     
  4. francispoon wrote:

    > [email protected] (Dr. Andrew B. Chung, MD/PhD) wrote in message
    > news:<[email protected]>...
    > > [email protected] (francispoon) wrote in message
    > > news:<[email protected]>...
    > > > When i was much younger, i was able to manage my bp with almost any kind of hypertensive
    > > > medication. A few months ago, it took me a great deal of pain to be educated that i need the
    > > > drug interaction between various kinds of pills to have my bp under control. That is to say, i
    > > > need to take ACE inhibitor with diurectics OR calcium channel blocker with beta-blocker.
    > > > Without the drug interaction, either ACE inhibitor or calcium channel blocker 'taken alone' is
    > > > quite ineffective.
    > > >
    > > > Wonder why?
    > >
    > > My guess is because you are older (and heavier).
    >
    > Next question. I am taking 10mg of Zestril and 25 mg of hydrochloridethiazide. My bp is around 120-140//80-
    > 90, depending on the amount of sleep, weather, etc.. But i have experienced that my diurectics
    > does have the impact of moving the ringing in my left ear to the middle of my head and thus i want
    > to get rid of it.
    >

    I suspect that the diuretics are causing tinnitus to also happen in your right ear thereby giving
    you the "stereo" effect.

    >
    > Question: Will ACE inhibitor interact with say a calcium channel blocker like Plendil and produce
    > an effective combination?
    >

    Possibly. This is something that can only be empirically determined from one person to the next.

    >
    > Thanks,

    You are welcome.

    Humbly,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/
     
  5. Francispoon

    Francispoon Guest

    "Dr. Andrew B. Chung, MD/PhD" <[email protected]> wrote in message news:<[email protected]>...
    > francispoon wrote:
    >
    > > [email protected] (Dr. Andrew B. Chung, MD/PhD) wrote in message
    > > news:<[email protected]>...
    > > > [email protected] (francispoon) wrote in message
    > > > news:<[email protected]>...
    > > > > When i was much younger, i was able to manage my bp with almost any kind of hypertensive
    > > > > medication. A few months ago, it took me a great deal of pain to be educated that i need the
    > > > > drug interaction between various kinds of pills to have my bp under control. That is to say,
    > > > > i need to take ACE inhibitor with diurectics OR calcium channel blocker with beta-blocker.
    > > > > Without the drug interaction, either ACE inhibitor or calcium channel blocker 'taken alone'
    > > > > is quite ineffective.
    > > > >
    > > > > Wonder why?
    > > >
    > > > My guess is because you are older (and heavier).
    > >
    > > Next question. I am taking 10mg of Zestril and 25 mg of hydrochloridethiazide. My bp is around
    > > 120-140//80-90, depending on the amount of sleep, weather, etc.. But i have experienced that my
    > > diurectics does have the impact of moving the ringing in my left ear to the middle of my head
    > > and thus i want to get rid of it.
    > >
    >
    > I suspect that the diuretics are causing tinnitus to also happen in your right ear thereby giving
    > you the "stereo" effect.

    I will try to get rid of it for a while and see what the possible impact is. I developed T at the
    same time when diurectics was introduced.

    Thank you so much,

    FP
    --------------------------------------
    >
    > >
    > > Question: Will ACE inhibitor interact with say a calcium channel blocker like Plendil and
    > > produce an effective combination?
    > >
    >
    > Possibly. This is something that can only be empirically determined from one person to the next.
    >
    > >
    > > Thanks,
    >
    > You are welcome.
    >
    > Humbly,
    >
    > Andrew
     
  6. francispoon wrote:

    > "Dr. Andrew B. Chung, MD/PhD" <[email protected]> wrote in message
    > news:<[email protected]>...
    > > francispoon wrote:
    > >
    > > > [email protected] (Dr. Andrew B. Chung, MD/PhD) wrote in message
    > > > news:<[email protected]>...
    > > > > [email protected] (francispoon) wrote in message
    > > > > news:<[email protected]>...
    > > > > > When i was much younger, i was able to manage my bp with almost any kind of hypertensive
    > > > > > medication. A few months ago, it took me a great deal of pain to be educated that i need
    > > > > > the drug interaction between various kinds of pills to have my bp under control. That is
    > > > > > to say, i need to take ACE inhibitor with diurectics OR calcium channel blocker with beta-
    > > > > > blocker. Without the drug interaction, either ACE inhibitor or calcium channel blocker
    > > > > > 'taken alone' is quite ineffective.
    > > > > >
    > > > > > Wonder why?
    > > > >
    > > > > My guess is because you are older (and heavier).
    > > >
    > > > Next question. I am taking 10mg of Zestril and 25 mg of hydrochloridethiazide. My bp is around
    > > > 120-140//80-90, depending on the amount of sleep, weather, etc.. But i have experienced that
    > > > my diurectics does have the impact of moving the ringing in my left ear to the middle of my
    > > > head and thus i want to get rid of it.
    > > >
    > >
    > > I suspect that the diuretics are causing tinnitus to also happen in your right ear thereby
    > > giving you the "stereo" effect.
    >
    > I will try to get rid of it for a while and see what the possible impact is. I developed T at the
    > same time when diurectics was introduced.
    >
    > Thank you so much,

    You are welcome :)

    Humbly,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/
     
Loading...